# SDR NACA2024090800016

- Difficulty date: September 8, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 112,311 hours, 19,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN EXTERIOR SURFACE CORR0SION AT STA 1678 TO 1702 AND S8R. REFERENCE NAC EO 767-53-0058 (09-04-2024) REF SRM53-00-01-1A-1 EARN N399CM-0031
